# SDR DL757080121

- Difficulty date: January 25, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 35,229 hours, 15,081 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Rod End
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, RT MLG RT TRUNNION FAIRING DOOR OUTBOARD ROD END DISCONNECTED.  RECONNECTED RT MLG TRUNNION FAIRING OB ROD END TO DOOR ASSY PER AMM.
